On non-linear equations of the first kind
Doklady Akademii Nauk, Tome 161 (1965) no. 5, pp. 1023-1026
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_5_a6,
author = {A. N. Tikhonov},
title = {On non-linear equations of the first kind},
journal = {Doklady Akademii Nauk},
pages = {1023--1026},
year = {1965},
volume = {161},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_5_a6/}
}
A. N. Tikhonov. On non-linear equations of the first kind. Doklady Akademii Nauk, Tome 161 (1965) no. 5, pp. 1023-1026. http://geodesic.mathdoc.fr/item/DAN_1965_161_5_a6/